# SDR RRXA10694

- Difficulty date: April 9, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- Aircraft time: 68,887 hours, 22,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VSIT FOUND LT WING L/E FUEL TANK ATTACH SCREW TO LONG DAMAGE TO NUT PLATE AT XW-0 TO XW200 (EO), DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
